1. Norman

    Norman Registered User

    Oct 9, 2003
    4,348
    Birmingham Hades
    my wife seems to be having walking problems,thinks there are steps or uneven ground,when there is'nt.
    also claims difficulty in seeing at times and claims the sun dazzles her.At the time there may not be any sun.
    we are still on aricept and doing pretty well over all.
    this walking never happens in the house?
    any comments?
     
  2. Angela

    Angela Registered User

    May 28, 2003
    151
    Wales
    Hi Norman
    Obviously the first that springs to mind is an optician appointment. If your wife has had a test recently, was the optician aware of her illness and the medication she is taking?
    Otherwise I would suspect that it is the unfamilairarityof where she is waking that makes her so cautious, and maybe a fear of the open space, hence the reasons that you do not see this happening at home.
     
  3. alison

    alison Registered User

    Aug 25, 2003
    21
    gravesend, kent
    My mum, in her late 70s, suffers similarly sometimes. We have noticed it after periods of sitting down for too long or when having over exercised. She is short sighted and her sight has deteriorated. She is also on aricept. I queried with her gp whether it could be a side effect of aricept, but he had never heard of such a thing. Apparently a drug for Parkinsons can cause this, but not aricept. She kind of goes over onto a tilt but does not seem aware that she is doing it and not in pain, just means you have to support her. Most weird. Interesting to hear of something similar.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.